# SDR USAA2010061091101

- Difficulty date: May 18, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 38,334 hours, 15,782 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG2145
- Condition: Saturated
- Location: Elevator
- Part time: 39,334 hours, 15,782 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - AREAS OF TRAPPED WATER IN HONEYCOMB ON LOWER SURFACE OF LEFT ELEVATOR BETWEEN HORIZONTAL STAB STA 527 TO STAB STA 589.  REPAIRED LOWER SURFACE OF LEFT ELEVATOR BETWEEN HORIZONTAL STAB STA 527 TO STAB STA 589 IAW A319 SRM 55-21-11 & 51-77-13.
